# SDR ANCF200600046

- Difficulty date: March 12, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N513NA
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 57,834 hours, 24,177 cycles
- Engine: Rroyce RB211535E437
- Engine time: 14,691 hours, 32,989 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LT ENGIINE SURGED DURING CONSTANT POWER DURING CLIMB AT 6.000 FT.  ENGINE OPS NORMAL AFTER SURGE AT LOW THRUST.  BOROSCOPE INSPECTION ACCOMPLISHED TO INTERMEDIATE PRESSURE COMPRESOR, HIGH PRESSURE COMPRESOR, COMBUSTION CHAMBER, HIGH PRESSURE TURBINE BLADES, LOW PRESSURE TURBINE BLADES AND INTERMEDIATE PRESSURE TURBINE FOUND IN LIMITS.  IAW AMM 71-00-00-PAGINA 201 & EWO 75-72-7179. REPLACED NR 1 ENGINE. TEST RUN UP WAS SATISFACTORY IAW AMM 71-00-00 PAG 501. LT ENGINE REPLACEMENT & FIRE DETECTION CARDS CONFIGURATION, FIRE DETECTOR CARDS M681 Y M682 REPLACED IAW EWO 75-72-7179 INSTRUCTIONS & AMM 26-10-01 PAG 401. LT ENGINE REPLACEMENT, HP2 & HP6 HIGH PRESSURE DUCTS REPLACED IAW AMM 36.11-01 PAGE 401 & OPS TEST ACC
